# SDR DXTA2021070244560

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 10,340 hours, 7,974 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50BI
- Part serial: 3666
- Condition: Defective
- Location: Brake Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE CB: REPEAT WRITEUP; PWR BRKS CB POPPED AT 500' AGL ON APPROACH. PREVIOUS WRITEUP INDICATES THE SAME CB POPPED ON THE GROUND A DAY EARLIER. BOTH INCIDENTS OCCURRED AFTER POWER HAD BEEN ON THE AIRCRAFT FOR AT LEAST AN HOUR. CB WAS RESET FOR LANDING AT DIVERT AIRPORT. // SIGNOFF // VISUALLY INSPECTED PNUEMATIC BRAKE BOTTLE AND WAS FOUND TO BE FULL. REMOVED UNSERVICEABLE BRAKE PUMP MOTOR PN MP50B-L SN 3666. INSTALLED AN OVERHAULED BRAKE PUMP MOTOR PN MP50B-J SN 4844. OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY. ACCOMPLISHED REF: CE560XL MM 32-42-06.
